# SDR CA090507004

- Difficulty date: April 10, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 20,663 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Condition: Leaking
- Location: Air Conditioning
- Component: Air Conditionin
- Component part number: 10238900611
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE PULLEY SHAFT WAS NOTED AS LEAKING. AIR CONDITIONING COMPRESSOR REPLACED.
